# SDR HEEA0011773

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Torsion Arm
- Part number: 214031614125
- Condition: Torn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION ARM BEARINGS TORN.
